# SDR FDEA201101060025

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Angle
- Part number: A5537127522000
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER REAR SPAR FWD FACE RIB 9, HORIZ ANGLE HAS CORROSION ABOUT 3 SQ INCHES.  REMOVED HORIZONTAL ANGLE AT FWD FACE OF RIB 9 IAW SRM 51-40-21, PG 22 PARA 7.   REMOVED CORROSION IAW SRM 51-74-10, PG 205, PARA 3.  NOMINAL THICKNESS IS 0.063,  REMAINING THICKNESS IS 0.059, MATERIAL LOSS IS 0.004. IS WITHIN LIMITS IAW SRM  55-30-00, FIG 101.  REPROTECTED AREA AND REINSTALLED ANGLE IAW SRM 51-40-21, PG 22.
